# SDR R61A2025012900060

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 39,790 hours, 30,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001412006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT RH WING UPPER SKIN N EAR SPOILER #3 INBOARD HINGE. INSTALLED REPAIR DOUBLER  REF ETD 2025-170-900513
